# SDR CALA2013011100022

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 25,282 hours, 7,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Structure
- Part number: VT295TYPE2
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BREAK AWAY THREAD BROKEN.  L1 DOOR SLIDE BREAK AWAY THREAD REPLACED IAW CMM 25-61-36.  WORK PERFORMED
